`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

The Krasnosel'skii formula for parabolic differential inclusions with state constraints
Pages: 295 - 329, Issue 1, January 2018

doi:10.3934/dcdsb.2018021      Abstract        References        Full text (671.3K)           Related Articles

Wojciech Kryszewski - Institute of Mathematics, Technical University of Łódź, Poland (email)
Dorota Gabor - Faculty of Mathematics and Computer Sciences, Nicolaus Copernicus University, Poland (email)
Jakub Siemianowski - Faculty of Mathematics and Computer Sciences, Nicolaus Copernicus University, Poland (email)

1 S. Aizicovici, N. Papageorgiu and V. Staicu, Periodic solutions of nonlinear evolution inclusions in Banach spaces, J. Nonlinear Convex Anal., 7 (2006), 163-177.       
2 R. R. Akhmerov, M. I. Kamenskii, A. S. Potapova, A. E. Rodkina and B. N. Sadovskii, Measures of Noncompactness And Condensing Operators, Basel-Berlin-Boston, Birkhäuser Verlag, 1992.       
3 Ch. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis, A Hitchhiker's Guide, $3^{rd}$ edition, Springer-Verlag, Berlin 2006.       
4 W. Arendt and A. F. M. ter Elst, From forms to semigroups, in Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations, (eds. W. Arendt et al.), Birkhäuser/Springer Basel AG, Basel, 221 (2012), 47-69.       
5 J.-P. Aubin, A. M. Bayen and P. Sait-Pierre, Viability Theory: New Directions, $2^{nd}$ edition, Springer, Heidelberg, 2011.       
6 J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, Inc., New York, 1984.       
7 J.-P. Aubin and H. Frankowska, Set-valued Analysis, Birkhäuser Boston, Inc., Boston, MA, 2009.       
8 D. Averna, Lusin type theorems for multifunctions, Scorza Dragoni's property and Carathéodory selections, Boll. Un. Mat. Ital. A (7), 8 (1994), 193-202.       
9 R. Bader, On the semilinear multi-valued flow under constraints and the periodic problem, Comment. Math. Univ. Carolin., 41 (2000), 719-734.       
10 R. Bader and W. Kryszewski, On the solution sets of differential inclusions and the periodic problem in Banach spaces, Nonlinear Anal., 54 (2003), 707-754.       
11 Cz. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN-Polish Scientific Publishers, Warsaw, 1975.       
12 D. Bothe, Flow invariance for perturbed nonlinear evolution equations, Abstr. Appl. Anal., 1 (1996), 417-433.       
13 D. Bothe, Periodic solutions of a nonlinear evolution problem from heterogeneous catalysis, Differential Integral Equations, 14 (2001), 641-670.       
14 D. Bothe, Nonlinear Evolutions in Banach Spaces - Existence and Qualitive Theory with Applications to Reaction-Diffusion Systems, Habilitationsschrift, Techische Universität Darmstadt, 1999, http://www.mma.tu-darmstadt.de/media/mma/bilderdateien_5/publication_mma/habilschrift.pdf.
15 H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.       
16 H. Brezis, Opérateurs Maximaux Monotones et Semi-groupes de Contractions Dans Les Espaces de Hilbert, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973.       
17 O. Cârjă, M. Necula and I. I. Vrabie, Viability, Invariance and Applications, Elsevier Science B.V., Amsterdam, 2007.       
18 T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, The Clarendon Press, Oxford University Press, New York, 1998.       
19 D.-H. Chen, R.-N. Wang and Y. Zhou, Nonlinear evolution inclusions: Topological characterizations of solution sets and applications, J. Funct. Anal., 265 (2013), 2039-2073.       
20 Y. Chen, Anti-periodic solutions for semilinear evolution equations, J. Math. Anal. Appl., 315 (2006), 337-348.       
21 A. Ćwiszewski, Topological degree methods for perturbations of operators generating compact $C_0$ semigroups, J. Differential Equations, 220 (2006), 434-477.       
22 A. Ćwiszewski, Positive periodic solutions of parabolic evolutions problems: a translation along trajectories approach, Cent. Eur. J. Math., 9 (2011), 244-268.       
23 A. Ćwiszewski and P. Kokocki, Krasnosel'skii type formula and translation along trajectories method for evolution equations, Discrete Contin. Dyn. Syst., 22 (2008), 605-628.       
24 A. Ćwiszewski and W. Kryszewski, Constrained topological degree and positive solutions of fully nonlinear boundary value problems, J. Differential Equations, 247 (2009), 2235-2269.       
25 N. Dancer, Degree theory on convex sets and applications to bifurcation, in Calculus of Variations and Partial Differential Equations (Pisa, 1996), (eds. G. Buttazzo. A. Marino and M.K.V. Murthy), Springer, Berlin, (2000), 185-225.       
26 J. Diestel, W. M. Ruess and W. Schachermayer, On weak compactness in $L^1(\mu, X)$, Proc. Amer. Math. Soc., 118 (1993), 447-453.       
27 A. Djebali, L. Górniewicz and A. Ouahab, Solution Sets for Differential Equations and Inclusions, Walter de Gruyter & Co., Berlin, 2013.       
28 K.-J. Engel and R. Nagel, One-parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000.       
29 A. F. Filippov, Differential Equations with Discontinuous Righthand Sides, Kluwer Academic Publishers Group, Dordrecht, 1988.       
30 D. Gabor and W. Kryszewski, A global bifurcation index for set-valued perturbations of Fredholm operator, Nonlinear Anal., 73 (2010), 2714-2736.       
31 L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Springer, Dordrecht, 2006.       
32 L. Górniewicz, Topological structure of solution sets: Current results, Arch. Math. (Brno), 36 (2000), 343-382.       
33 A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.       
34 N. Hirano and N. Shioji, Invariant sets for nonlinear evolution equations, Cauchy problems and periodic problems, Abstr. Appl. Anal., 3 (2004), 183-203.       
35 S. T. Hu and N. S. Papageorgiou, Handbook of multivalued analysis. Vol. I, Kluwer Academic Publishers, Dordrecht, 1997.       
36 S. T. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. II, Kluwer Academic Publishers, Dordrecht, 2000.       
37 D. M. Hyman, On decreasing sequences of compact absolute retracts, Fund. Math., 64 (1969), 91-97.       
38 M. Juniewicz, H. T. Nguyen and J. Ziemińska, Carathéodory CM-selectors for oppositely semicontinuous multifunctions of two variables, Bull. Pol. Acad. Sci. Math., 50 (2002), 47-57.       
39 M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter & Co., Berlin, 2001.       
40 A. Kanigowski and W. Kryszewski, Perron-Frobenius and Krein-Rutman theorem for tangentially positive operators, Centr. Eur. J. Math., 10 (2012), 2240-2263.       
41 M. A. Krasnosel'skiĭ and P. P. Zabreĭko, Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin, 1984.       
42 W. Kryszewski and J. Siemianowski, The Bolzano mean-value theorem and partial differential equations, J. Math. Anal. Appl., 457 (2018), 1452-1477.       
43 A. Kucia, Scorza Dragoni type theorems, Fund. Math., 138 (1991), 197-203.       
44 R. C. Lacher, Cell-like mappings and their generalizations, Bull. Amer. Math. Soc., 83 (1977), 495-552.       
45 V. Obukhovski, P. P. Zecca, N. Van Loi and S. Kornev, Method of Guiding Functions in Problems of Nonlinear Analysis, Springer, Heidelberg, 2013.       
46 N. H. Pavel, Invariant sets for a class of semi-linear equations of evolution, Nonlinear Anal., 1 (1977), 187-196.       
47 N. H. Pavel, Differential Equations, Flow Invariance and Applications, Research Notes in Mathematics, 113. Boston-London-Melbourne: Pitman Advanced Publishing Program, 1984.       
48 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.       
49 J. Prüss, Periodic solutions of semilinear evolution equations, Nonlinear Anal., 3 (1979), 601-612.       
50 R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, American Mathematical Society, Providence, RI, 1997.       
51 I. I. Vrabie, Compactness Methods for Nonlinear Evolutions, Longman Scientific & Technical, Harlow, 1995.       
52 I. I. Vrabie, Periodic solutions for nonlinear evolution equations in a Banach space, Proc. Amer. Math. Soc., 109 (1990), 653-661.       

Go to top